RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 1, Pages 144–154 (Mi mz11129)  

This article is cited in 3 scientific papers (total in 3 papers)

Quantum Calculus and Quasiconformal Mappings

A. G. Sergeev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The quantum interpretation of quasisymmetric homeomorphisms of the circle, i.e., homeomorphisms that can be extended to quasiconformal homeomorphisms of the unit disk, and their relationship to basic constructions of quantum calculus are discussed.

Keywords: quasisymmetric homeomorphism, Sobolev space of half-differentiable functions, Connes quantization.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm11129

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:1, 123–131

Bibliographic databases:

UDC: 517.98
Received: 02.09.2015

Citation: A. G. Sergeev, “Quantum Calculus and Quasiconformal Mappings”, Mat. Zametki, 100:1 (2016), 144–154; Math. Notes, 100:1 (2016), 123–131

Citation in format AMSBIB
\Bibitem{Ser16}
\by A.~G.~Sergeev
\paper Quantum Calculus and Quasiconformal Mappings
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 1
\pages 144--154
\mathnet{http://mi.mathnet.ru/mz11129}
\crossref{https://doi.org/10.4213/mzm11129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588834}
\zmath{https://zbmath.org/?q=an:06682145}
\elib{https://elibrary.ru/item.asp?id=26414285}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 1
\pages 123--131
\crossref{https://doi.org/10.1134/S0001434616070117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300011}
\elib{https://elibrary.ru/item.asp?id=27141582}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983797295}


Linking options:
  • http://mi.mathnet.ru/eng/mz11129
  • https://doi.org/10.4213/mzm11129
  • http://mi.mathnet.ru/eng/mz/v100/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, “Quantization of the Sobolev space of half-differentiable functions”, Sb. Math., 207:10 (2016), 1450–1457  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. V. Zharinov, “Lie–Poisson structures over differential algebras”, Theoret. and Math. Phys., 192:3 (2017), 1337–1349  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. G. Sergeev, “Spin Geometry of Dirac and Noncommutative Geometry of Connes”, Proc. Steklov Inst. Math., 298 (2017), 256–293  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:473
    Full text:51
    References:40
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020